MAUDE Adverse Event Report: EDWARDS LIFESCIENCES MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11400M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received information through its implant patient registry that a 25mm 11400m valve was explanted after a duration of one (1) month due to unknown reason.Another same model 25mm 11400m valve was implanted in replacement.No other details were provided.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Additional Manufacturer Narrative
Added information to h6.A device history record (dhr) review was not performed, as no information regarding a device failure mode was provided.Furthermore, there is no allegation of a malfunction which could be related to a manufacturing non-conformance and/or one was not suspected or confirmed through investigation; no labeling non-conformance/deficiency; no device-related infection; and no evidence of a product failure with regard to design, reliability, or use error.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, a definitive root cause cannot be conclusively determined.

Brand Name
MITRIS RESILIA MITRAL VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key22691537
Report Number2015691-2025-06262
Device Sequence Number8255399
Product Code LWR
UDI-Device Identifier00690103205534
UDI-Public(01)00690103205534(17)270830
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11400M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age77 YR
Patient SexFemale